Quantum Physics Letters
Journal license

Journal

Quantum Physics Letters


Volume
& Issue

Volume 9, Issue 2


Published
on

August 1, 2020


Pages

23-28


DOI

Article

Quantum Anharmonic Oscillator with Velocity- and Position-Dependent Anharmonicities: an Exactly Solvable Model under Rotating Wave Approximation

Check for updates


Authors

Swapan Mandal* Affiliation:
Department of Physics, Visva-Bharati, Santiniketan-731235, India
, Monojit Kora Affiliation:
Department of Physics, Visva-Bharati, Santiniketan-731235, India
, Dolan Krishna Bayen Affiliation:
Department of Physics, Visva-Bharati, Santiniketan-731235, India
, Arjun Mukhopadhyay Affiliation:
Department of Physics, Visva-Bharati, Santiniketan-731235, India
and Kartick Chandra Saha Affiliation:
Department of Physics, Visva-Bharati, Santiniketan-731235, India


Abstract

The electromagnetic field coupled to a nonlinear medium of having nonvanishing polarizations and magnetizations could be modeled as a classical anharmonic oscillator with velocity- and position-dependent anharmonicities. The Hamiltonian corresponding to the quantum anharmonic oscillator with velocity- and position-dependent anharmonicities is obtained from the knowledge of its classical counterpart. Under rotating wave approximation, the solution of the oscillator with q-dependent and p-dependent anharmonicities exhibit the shifts of the resonance peak frequency. Interestingly, the shifts of the resonance peak of the oscillator due to the q-dependent anharmonicity is opposite to those of the corresponding shifts due to the p-dependent anharmonicity. Therefore, the shifts of the resonance peak frequency asserts the presence of particular anharmonicity as well (i.e. p- or q-type).


Keywords

Quantum anharmonic oscillator, Normal ordered form, Rotating wave approximation


Citation

Mandal, S., Kora, M., Bayen, D. K., Mukhopadhyay, A., & Saha, K. C. (2020). Quantum anharmonic oscillator with velocity- and position-dependent anharmonicities: An exactly solvable model under rotating wave approximation. Quantum Physics Letters, 9(2), 23–28. https://doi.org/10.18576/qpl/090202

Published by: Engineering Journals

Engineering Journals Logo